# SDR LR7A02126

- Difficulty date: December 31, 2002
- Submitted: January 4, 2003
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 19,554 hours, 9,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC5303 FOUND FS 138 SKIN CRACKED AT LBL 36,  WL 160.REPAIRED IAW SRM SMP 583 51-140-12.  NR 2004.
